Flat principal bundles over an abelian variety

Biswas, Indranil (2004) Flat principal bundles over an abelian variety Journal of Geometry and Physics, 49 (3-4). pp. 376-384. ISSN 0393-0440

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03930...

Related URL: http://dx.doi.org/10.1016/j.geomphys.2003.08.001


We prove that a principal G-bundle EG over a complex abelian variety A, where G is a complex reductive algebraic group, admits a flat holomorphic connection if and only if EG is isomorphic to all the translations of it by the group structure of A.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Principal Bundle; Abelian Variety; Holomorphic Connection
ID Code:3579
Deposited On:12 Oct 2010 04:29
Last Modified:12 Oct 2010 04:29

Repository Staff Only: item control page